Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the mixed problem for harmonic functions in a 2-D exterior cracked domain with Neumann condition on cracks


Author: P. A. Krutitskii
Journal: Quart. Appl. Math. 65 (2007), 25-42
MSC (2000): Primary 35J05, 35J25
DOI: https://doi.org/10.1090/S0033-569X-07-01046-1
Published electronically: January 2, 2007
MathSciNet review: 2313147
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The mixed Dirichlet-Neumann problem for the Laplace equation in an unbounded plane domain with cuts (cracks) is studied. The Dirichlet condition is given on closed curves making up the boundary of the domain, while the Neumann condition is specified on the cuts. The existence of a classical solution is proved by potential theory and a boundary integral equation method. The integral representation for a solution is obtained in the form of potentials. The density of the potentials satisfies a uniquely solvable Fredholm integral equation of the second kind and index zero. Singularities of the gradient of the solution at the tips of the cuts are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35J05, 35J25

Retrieve articles in all journals with MSC (2000): 35J05, 35J25


Additional Information

P. A. Krutitskii
Affiliation: KIAM, Department 25, Miusskaya Sq. 4, Moscow 125047, Russia

DOI: https://doi.org/10.1090/S0033-569X-07-01046-1
Keywords: Laplace equation, Dirichlet--Neumann problem, boundary integral equation method.
Received by editor(s): October 27, 2005
Published electronically: January 2, 2007
Article copyright: © Copyright 2007 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website